# SDR UALA2008111305928

- Difficulty date: September 27, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 38,407 hours, 15,006 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Valve
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE-FIRE TEST FAILS FOR CARGO SYSTEM.  SMOKE-FIRE TEST FAILS FOR CARGO SYSTEM.  REPLACED AFT CARGO VALVE 33HN.
